U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Could clonazepam be the reason i feel a hangover type feeling everyday?

2 doctor answers11 doctors weighed in
Dr. Julian Bragg
Neurology 17 years experience
Definitely: Clonazepam is a long-acting medication, and causes significant sedation and cognitive slowing. Depending on what it is being used for, there may be alternative treatments that would not carry these side effects.
Dr. Alan Wartenberg
A Verified Doctoranswered
A US doctor answeredLearn more
It could: Depends on the dose and when you take it. Clonazepam is a very long acting drug, and really doesn't need to be taken more than twice a day. Some doctors prescribe it for 3-4 times a day, and then it will accumulate and potentially cause "hangover" like feelings. If you are experiencing this side effect, your doctor should reduce the dose or consider an alternative treatment for you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.